# SDR IPXA2023033092423

- Difficulty date: March 21, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 24,253 hours, 8,899 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 148T731243
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C5CRACK ON BRACKET (P/N:148T7312-43) OF STABILIZER SEAL SEAL FAIRING NEAR STA 1767.25.INSTALL NEW PART I.A.W 767-300F SRM 51-40-02-0G REV.85.01, BOEING DWG 148T7320 SH 4, REV. ''-'' AND BOEING DWG 148T9220 SH 10, REV.''-''.
